# SDR UALA2013062004306

- Difficulty date: June 18, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,115 hours, 23,303 cycles
- Engine: Pwa PW2040
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Damaged
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S ALTIMETER MISSING "SPEED BUG".  REPLACED MISSING SPEED BUG ON AIRSPEED INDICATOR.
